# SDR SIMA2019083029006

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 34,869 hours, 30,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74932
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK,  FOUND THE CEILING EMERGENCY EXIT SIGN NEAR OVERWING EMERGENCY ROW INOPERATIVE.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD.
